My husband has been on Januvia 100 mg for some time now but in the last 2 months he has developed very sore shoulders... has anyone else had this side effect and if so, have you switched med's? Thank you.
Patoine, I just looked up side effects of the Januvia and in the more common section are listed Sore muscles,and body aches and pain also back pain.So it is very possible that it is the medication and your husband should check with the doctor and let them decide what to do about it. hope this helps some. Have a good evening.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2010 • 1 answer
Updated 14 Mar 2011 • 1 answer
Updated 31 Jul 2014 • 2 answers
Updated 18 Oct 2016 • 1 answer
Side Effect - I have been taking tamsulosin since april 17 and am experiencing very painful shoulder
Updated 15 Sep 2017 • 1 answer